Next Article in Journal
Measurement, Interpretation and Information
Previous Article in Journal
Quantifying Emergent Behavior of Autonomous Robots
Previous Article in Special Issue
Dynamical Systems Induced on Networks Constructed from Time Series
Open AccessArticle

Projective Exponential Synchronization for a Class of Complex PDDE Networks with Multiple Time Delays

1
School of Informatics, Linyi University, Linyi 276005, China
2
School of Science, Linyi University, Linyi 276005, China
3
School of Automobile Engineering, Linyi University, Linyi 276005, China
4
School of Automation, Southeast University, Nanjing 210096, China
*
Authors to whom correspondence should be addressed.
Academic Editor: J. A. Tenreiro Machado
Entropy 2015, 17(11), 7298-7309; https://doi.org/10.3390/e17117298
Received: 20 April 2015 / Revised: 18 October 2015 / Accepted: 19 October 2015 / Published: 28 October 2015
(This article belongs to the Special Issue Recent Advances in Chaos Theory and Complex Networks)
This paper addresses the problem of projective exponential synchronization for a class of complex spatiotemporal networks with multiple time delays satisfying the homogeneous Neumann boundary conditions, where the network is modeled by coupled partial differential-difference equations (PDDEs). A distributed proportional-spatial derivative (P-sD) controller is designed by employing Lyapunov’s direct method and Kronecker product. The controller ensures the projective exponential synchronization of the PDDE network. The main result of this paper is presented in terms of standard linear matrix inequality (LMI). A numerical example is provided to show the effectiveness of the proposed design method. View Full-Text
Keywords: spatiotemporal behavior; partial differential-difference equation; projective exponential synchronization; linear matrix inequality spatiotemporal behavior; partial differential-difference equation; projective exponential synchronization; linear matrix inequality
Show Figures

Figure 1

MDPI and ACS Style

Yang, C.; Qiu, J.; Li, T.; Zhang, A.; Chen, X. Projective Exponential Synchronization for a Class of Complex PDDE Networks with Multiple Time Delays. Entropy 2015, 17, 7298-7309. https://doi.org/10.3390/e17117298

AMA Style

Yang C, Qiu J, Li T, Zhang A, Chen X. Projective Exponential Synchronization for a Class of Complex PDDE Networks with Multiple Time Delays. Entropy. 2015; 17(11):7298-7309. https://doi.org/10.3390/e17117298

Chicago/Turabian Style

Yang, Chengdong; Qiu, Jianlong; Li, Tongxing; Zhang, Ancai; Chen, Xiangyong. 2015. "Projective Exponential Synchronization for a Class of Complex PDDE Networks with Multiple Time Delays" Entropy 17, no. 11: 7298-7309. https://doi.org/10.3390/e17117298

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Search more from Scilit
 
Search
Back to TopTop